Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 20, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Weil-Petersson volumes and intersection theory on the moduli space of curves
Maryam Mirzakhani.
J. Amer. Math. Soc. 20 (2007), 1-23
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2257394
Weakly null sequences in $L_{1}$
William B. Johnson, Bernard Maurey and Gideon Schechtman.
J. Amer. Math. Soc. 20 (2007), 25-36
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2257395
Reflection positivity, rank connectivity, and homomorphism of graphs
Michael Freedman, László Lovász and Alexander Schrijver.
J. Amer. Math. Soc. 20 (2007), 37-51
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2257396
Universal characteristic factors and Furstenberg averages
Tamar Ziegler.
J. Amer. Math. Soc. 20 (2007), 53-97
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2257397
Universally optimal distribution of points on spheres
Henry Cohn and Abhinav Kumar.
J. Amer. Math. Soc. 20 (2007), 99-148
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2257398
A formula of two-partition Hodge integrals
Chiu-Chu Melissa Liu, Kefeng Liu and Jian Zhou.
J. Amer. Math. Soc. 20 (2007), 149-184
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2257399
Boundary behavior of SLE
Nam-Gyu Kang.
J. Amer. Math. Soc. 20 (2007), 185-210
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2257400
Representations of affine Hecke algebras and based rings of affine Weyl groups
Nanhua Xi.
J. Amer. Math. Soc. 20 (2007), 211-217
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2257401
Intermediate subfactors with no extra structure
Pinhas Grossman and Vaughan F. R. Jones.
J. Amer. Math. Soc. 20 (2007), 219-265
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2257402
Erratum to “Real bounds, ergodicity and negative Schwarzian for multimodal maps”
Sebastian van Strien and Edson Vargas.
J. Amer. Math. Soc. 20 (2007), 267-268
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2257403
Errata to “Classification of three-dimensional flips”
Shigefumi Mori.
J. Amer. Math. Soc. 20 (2007), 269-271
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2257404